MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL® -I 11 PLUS; BIOTESTCELL®-I 11 PLUS; 11X4ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL® -I 11 PLUS; BIOTESTCELL®-I 11 PLUS; 11X4ML
Catalog Number 816022100
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported that cell #10 of biotestcell-i11 plus (donor (b)(6)) showed a false negative reaction with anti-kpb.According to the antigen table donor (b)(6) is kpa-b+.The customer did neither provide the complaint sample biotestcell-i11 plus for investigational testing nor the reagent that had caused the false negative test result.Therefore our quality control laboratory tested their retention sample of biotestcell-i11 plus of the supposedly defective lot with three different anti-kpb.The used anti-kpb were: anti-kpb lot 2038020-00 (finished product), anti-kpb (high frequent plasma) and id-antigen profile ii.Cell #10 of biotestcell-i11 plus showed clearly positive reactions with all three antisera.Based on our investigation we could not confirm the customer's finding.A mistyping in the antigen table could be excluded.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
REAGENT RED BLOOD CELLS BIOTESTCELL® -I 11 PLUS
Common Device Name
BIOTESTCELL®-I 11 PLUS; 11X4ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
Manufacturer (Section G)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM   63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, hessen 63303
GM   63303
MDR Report Key14539265
Report Number9610824-2022-00029
Device Sequence Number5172929
Product Code QHT
UDI-Device Identifier07611969952441
UDI-Public(01)07611969952441(17)220606(10)9214011-00
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
125207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2022
Device Catalogue Number816022100
Device Lot Number9214011-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2022
Initial Report FDA Received Date05/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown